# SDR AALA202505158855

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 31,857 hours, 12,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT LIGHT ON THE CEILING BETWEEN THE L1 AND R1 DOORS IS INOPERATIVE. REPLACED BATTERY FOR EMERGENCY POWER SUPPLY UNIT 10WL AND ACCOMPLKISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
